Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Herniated disc, nerve damage in leg. Using elliptical trainer. Cause more damage?

It has been 14 months since I had 2 herniated disc. I have nerve damage to my right leg. It is not really bad. I have started using an elyptical trainer. The problem is in my knee . Will this leg get stronger? I am up to 15 minutes which is not alot but I am afraid a may cause more damage. I am a 52 n female. Thank you for your time!
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
As you have got problem in your spinal vertebrae, do not go for any exercise or using any trainer without advise of orthopedic surgeon as it might give more damage to your vertebral column.
At this age there are all chances to have osteoporosis in your skelaten system.
So go for branded high dose of Calcium, vitamin D and A.
Go for slow walking, swimming and Quadriceps exercise.
Take more milk.
Ok and bye.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor